# SDR REXA2016052801003

- Difficulty date: May 28, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 IS CORRODED BETWEEN STR 21 RT AND 25 LT.  REPAIRED CORRODED FRAME SECTION AT FS 605 IAW CRJ253-04369.
